# SDR SCNA97006

- Difficulty date: January 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20765
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY TRACK LIGHT WAS FOUND INOP.  REPLACED PIGTAIL ASSEMBLY, LENS, AND LAMP AND OPS CHECKED GOOD IN ACCORDANCE WITH MM 33-50-00.
